# SDR FDEA201112215410

- Difficulty date: December 21, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1016
- Condition: Corroded
- Location: Bs 1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF FLOOR SUPPORT AT STA 1500, RBL 2.50 FOUND CORROSION ON   FRAME IN AFT CARGO PIT.  REMOVED CORROSION AT FRAME IAW SRM 51-10-02. BLENDED AREA.  ORIGINAL MATERIAL .063, MATERIAL LOSS .033, MATERIAL REMAINING .030.  FOUND OUT OF LIMITS IAW SRM 53-00-07, FIG 101, DETAIL II.  R & R FRAME.  MAJOR REPAIR.
